# SDR UPS03440500

- Difficulty date: April 6, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ACCESS PANEL 473EL CUTOUT UPPER EDGE RIVET HOLE LOWER EDGE SUSPECT CRACK REVEALED AS MARKED.   SKIN REPAIRED PER SRM 54-30-03 FIG 17B.
